# SDR MWEA99818

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Part number: 59121648
- Condition: Delaminated
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND TRAP PANEL HAS AREAS OF DELAMINATION.  MTC REMOVED, DRILLED, COUNTER SUNK, RELAMINATED AND REINSTALLED PANEL.
